# SDR SWAA2024060478835

- Difficulty date: April 24, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS847 TO BS 867 UPPER POSITION AFT CARGO COMPARTMENT 2024-293519<[01] REPLACED WEB - INTERCOSTAL LOCATED BS847 TO BS 867 UPPER POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.;[02] TASK COMPLETED
